# SDR CKSA97393

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-20-03 FOUND: C-3 S32 CRACKED FWD OF STA1792.  REPAIRED S32 FWD OF STA 1792 C-3 IAW L1011 SRM 53-13-00 FIG 803.  NON-ROUTINE TASK CARD NUMBER 102482.
